RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 3, Pages 522–534 (Mi tvp3710)  

This article is cited in 6 scientific papers (total in 6 papers)

Differential Calculus in the Space of Configurations and Stable Measures. I

N. V. Smorodina


Full text: PDF file (3032 kB)

English version:
Theory of Probability and its Applications, 1988, 33:3, 488–499

Bibliographic databases:

Received: 27.03.1986

Citation: N. V. Smorodina, “Differential Calculus in the Space of Configurations and Stable Measures. I”, Teor. Veroyatnost. i Primenen., 33:3 (1988), 522–534; Theory Probab. Appl., 33:3 (1988), 488–499

Citation in format AMSBIB
\Bibitem{Smo88}
\by N.~V.~Smorodina
\paper Differential Calculus in the Space of Configurations and Stable Measures.~I
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 3
\pages 522--534
\mathnet{http://mi.mathnet.ru/tvp3710}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=968398}
\zmath{https://zbmath.org/?q=an:0673.60013|0657.60020}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 3
\pages 488--499
\crossref{https://doi.org/10.1137/1133074}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AL62800007}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3710
  • http://mi.mathnet.ru/eng/tvp/v33/i3/p522

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Bogachev, O. G. Smolyanov, “Analytic properties of infinite-dimensional distributions”, Russian Math. Surveys, 45:3 (1990), 1–104  mathnet  crossref  mathscinet  zmath  isi
    2. V. I. Bogachev, “Functionals of random processes and infinite-dimensional oscillatory integrals connected with them”, Russian Acad. Sci. Izv. Math., 40:2 (1993), 235–266  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. O. V. Pugachev, “The Space of Simple Configurations is Polish”, Math. Notes, 71:4 (2002), 530–537  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. O. V. Pugachev, “Sobolev Capacities of Configurations with Multiple Points in Poisson Space”, Math. Notes, 76:6 (2004), 816–823  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. Albeverio S., Smorodina N.V., “A distributional approach to multiple stochastic integrals and transformations of the Poisson measure, II”, Acta Applicandae Mathematicae, 102:2–3 (2008), 319–343  crossref  mathscinet  zmath  isi
    6. Bogachev V.I. Malofeev I.I., “Surface Measures Generated by Differentiable Measures”, Potential Anal., 44:4 (2016), 767–792  crossref  mathscinet  zmath  isi  elib  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:136
    Full text:69

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020